# SDR AALA202406033667

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  GALLEY 5 LEFT FWD FLOOR EMERGENCY LIGHT IS INOP AND HAS CRACKED BEZEL. MAINTENACE REPLACED GALLEY 5 LEFT FWD FLOOR EMERGENCY LIGHT OPS CHECK GOOD IAW B787 AMM 33-51-06-00A-520A-A AND B787 AMM B78733-57-06-00A-520A-A .
